MathSciNet Relay Station
MathSciNet bibliographic data
MR2831395 34A08 (26A33 34B10 45J05)
Bai, Zhanbing; Zhang, Yinghan Solvability of fractional three-point boundary value problems with nonlinear growth. Appl. Math. Comput. 218 (2011), no. 5, 1719–1725.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement